MAUDE Adverse Event Report: MEDTRONIC NEUROMODULATION VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR

MEDTRONIC NEUROMODULATION VECTRIS SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Model Number 977A260
Medical Device Problem Code High impedance (1291)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2021
Type of Reportable Event Malfunction
Event or Problem Description
On 2021-nov-04, information was received from a manufacturer representative regarding a trial patient who was using an external neur ostimulator (ens).It was reported that caller is in or and tested leads with wens.It was not known at the time of the call if this was a replacement case.When they switched to the ins the lead contacts were showing avoid/>40000 on contacts 0 1 4 5 8 9 10.Caller reported they removed and dried and still found high impedances.Caller reported they swapped the tails and the impedance issue followed in pattern.Caller changed reference electrodes and noted they previously mentioned contacts were showing >40000.Reviewed programming around or replacing the leads.Did not ask additional questions as caller had to go get leads.Rep said he used new tablet and it didn't work, still had impedance issue.Rep tried new wens but still the same result.Hcp tried 2 new leads and they still showed high impedances, but hcp decided to leave them and hope the impedance will eventually resolve.Rep to send back equipment for analysis.On 2022-01-27, additional information was received from the manufacturer representative (rep) clarifying that the patient was having surgery for implantation of an upgraded ins model and leads.It was indicated that the impedance issue on the new system left implanted in the patient had resolved.The patient¿s medical doctor did not have the patient¿s new system turned on until the patient¿s post op appointment.The rep did not need to program around any impedance issues at that time as the impedances had resolved.The patient was programmed with dtm.It was indicated that the provided information had been confirmed with the physician.No further complications were reported/anticipated.See related regulatory report # 2649622-2024-03813 2021-nov-11 rp (rep): no new information.2021-11-22 no new information 2022-01-27 e1 (rep): additional information was received from the manufacturer representative (rep) clarifying that the patient was having surgery for implantation of an upgraded ins model and leads.It was indicated that the impedance issue on the new system left implanted in the patient had resolved.The patient¿s medical doctor did not have the patient¿s new system turned on until the patient¿s post op appointment.The rep did not need to program around any impedance issues at that time as the impedances had resolved.The patient was programmed with dtm.It was indicated that the provided information had been confirmed with the physician.No further complications were reported/anticipated.
 
Additional Manufacturer Narrative
H3.Analysis of the lead va2fzby010 found no anomalies.This regulatory report is being submitted as part of a retrospective review as part of remediation plan 411.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
 
Additional Manufacturer Narrative
G4.Correction: missing in initial report.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
VECTRIS SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR
Manufacturer (Section D)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer (Section G)
MEDTRONIC NEUROMODULATION
800 53rd ave ne
minneapolis MN 55421 1200
Manufacturer Contact
glen belmer
7000 central avenue ne rcw215
minneapolis, MN 55432
6122713209
MDR Report Key18681971
Report Number3007566237-2024-00003
Device Sequence Number12310753
Product Code LGW
UDI-Device Identifier00763000006501
UDI-Public00763000006501
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/19/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/04/2025
Device Model Number977A260
Device Catalogue Number977A260
Device Lot NumberVA2FZBY010
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/22/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2021
Supplement Date Received by Manufacturer02/19/2024
Initial Report FDA Received Date02/09/2024
Supplement Report FDA Received Date02/19/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/04/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
"SEE H10...."
Patient SexUnknown